# SDR AT9900597

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 2730 · Elevator Control System
- Part: Bracket
- Condition: Corroded
- Location: Bs 1121
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION AT TIMCO LAKE CITY FL, FOUND SURFACE CORROSION ON ELEVATOR PULLEY BRACKET AND HARDWARE AT BS 1121.  REMOVED AND REPLACED PULLEY BRACKET AND HARDWARE ON LEFT ELEVATOR CABLE SYSTEM IAW DC9 M/M 20-16-0 AND 20-17-0.  ADJUSTED CABLE TENSION ON ELEVATOR, OPS CHECK GOOD IAW DC9 MM 27-30-0.
